Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Puff eyes and drowsiness after sexual intercourse. Is it normal?

Hello, I have just had a rough sexual encounter with a man which resulted in me having my first multiple orgasm . . . however, as soon as it was over I have felt really quite drowsy and my eyes are really puffy. My head is really heavy also. Do you think its the sex that has caused this?? I am a female aged 25. I weigh around 8 stone and I am 5 4 in height.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
your puffy eyes and drowsiness is due to the multiple orgasms you had.
multiple orgasms will drain your body's energy store because there is no time for the body to generate thr energy needed inbetween the intercourse.
there is nothing to worry about it. just hydrate yourself and rest for a while since your body need to replenish the energy srore.


I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor